ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Lyapunov exponents and predictability of the tropical coupled ocean-atmosphere system

Raman, Anantha A and Goswami, BN and Chandrasekar, A (1995) Lyapunov exponents and predictability of the tropical coupled ocean-atmosphere system. In: Current Science (Bangalore), 68 (9). pp. 946-950.

[img]
Preview
PDF
p...pdf - Published Version

Download (954Kb)
Official URL: http://www.ias.ac.in/j_archive/currsci/68/vol68con...

Abstract

It has recently been proposed that the broad spectrum of interannual variability in the tropics with a peak around four years results from an interaction between the linear low-frequency oscillatory mode of the coupled system and the nonlinear higher-frequency modes of the system. In this study we determine the Lyapunov exponents of the conceptual model consisting of a nonlinear low-order model coupled to a linear oscillator for various values of the coupling constants.

Item Type: Editorials/Short Communications
Additional Information: Copyright of this article belongs to Indian Academy of Sciences.
Department/Centre: Division of Mechanical Sciences > Centre for Atmospheric & Oceanic Sciences
Date Deposited: 04 Aug 2011 05:34
Last Modified: 04 Aug 2011 05:34
URI: http://eprints.iisc.ernet.in/id/eprint/38092

Actions (login required)

View Item View Item